Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
198 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Is sudden loss of consciousness a side effect of sertraline?

Premium Questions

Dr.  Sudhir Kumar MD

am) after waking up. Dicorate ER worked reasonably for some time but resulted in serious side effects ... seizure free for more than a month. At times she get mild fits like arm and mouth twitching with... View answer

Answered by : Dr. Sudhir Kumar ( Neurologist)
Dr.  Aarti Abraham MD

. I suddenly fell down ,Became unconscious for 30-40 sec. Afterwards i was normal. Had a little enjury below eye at right side of the face. I regained myself. Was normal through out the day but was feeling ... View answer

Answered by : Dr. Aarti Abraham ( OBGYN)
Dr.  Olsi Taka MD

Hi. Feinted on street. Probably unaware of surroundings for 60- 90 seconds. Was breathing hard 5-10 minutes prior. Hydration seemed quite effective. 72 year old male 195 pounds. Exercise 4 days/week. What ... View answer

Answered by : Dr. Olsi Taka ( Neurologist)
Dr.   Dariush Saghafi MD

diagnosis we had was depression . However, he recently had a collapse and loss of consciousness . At A ... puncture , removing ~30ml of fluid. This had a dramatic effect on both his mobility and... View answer

Answered by : Dr. Dariush Saghafi ( Neurologist)
Dr. Lilit Baghdasaryan MD

give him the uncomfortable feeling in his stomach, plus feeling a little rough, but no dramatic effects ... View answer

Answered by : Dr. Lilit Baghdasaryan ( Cardiologist)

Public Forum Discussions

Dr. Het Ram Bishnoi MD

of the car on the side of the highway. Don t know what happened and the hospital doesn t either. ... View answer

Answered by : Dr. Het Ram Bishnoi ( General & Family Physician)
Dr.  Dhanwant Rai Sood MD

Last night we had a normal sleep, suddenly my mother fell down from bed, she is crying and saying discomfort in her head, suddenly she is sleeping with gurrrrr and she fell down with white eyes mouth is one ... View answer

Answered by : Dr. Dhanwant Rai Sood ( General & Family Physician)
Dr. Seikhoo Bishnoi MD

last night i got up went into the kitchen made myself a soft drink and lit up a fag the next thing i new i was on the floor my drink was all spilt every where and all my coller bone was cut from falling, i have never... View answer

Answered by : Dr. Seikhoo Bishnoi ( Psychiatrist)
Dr. Saddiq Ulabidin MD

I have experienced at least two episodes where I have awaken and my bladder has released. I felt like I had passed out or had been unconscious. My whole bidy was like splayed out and I felt like I had been unconscious.... View answer

Answered by : Dr. Saddiq Ulabidin ( General & Family Physician)
Dr. Suchda MD

) and little high uric acid(8.4)for last 1 year. Before 15 days I was walking on road and suddenly collapsed ... View answer

Answered by : Dr. Suchda ( Naturopathy & Yoga Specialist)

Mobile Questions and Answers

Dr. Jyothi B L MD

Hi, If the headache is present and increasing or you have blurry vision or convulsions or sudden loss of consciousness - then you need to go to ER. Otherwise, nothing to worry. Any further queries,...

Dr.   Nsah Bernard MD

You should watch for seizures or fainting or sudden loss of consciousness or slowed movement of the extremities. See if they are any swellings on scalp or where he hit the head. Besides that, just be...